zbMATH — the first resource for mathematics

Riemann-Roch theorem for strongly pseudoconvex manifolds of dimension 2. (English) Zbl 0344.32020

32L10 Sheaves and cohomology of sections of holomorphic vector bundles, general results
32C35 Analytic sheaves and cohomology groups
32Sxx Complex singularities
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
32T99 Pseudoconvex domains
Full Text: DOI EuDML
[1] Grauert, H.: Über Modifikationen und exzeptionelle analytische Mengen. Math. Annalen146, 331-368 (1962) · Zbl 0173.33004 · doi:10.1007/BF01441136
[2] Hartshorne, R.: Ample subvarieties of algebraic varieties. Berlin, Heidelberg, New York: Springer 1970 · Zbl 0208.48901
[3] Kodaira, K.: On compact complex analytic surfaces, I. Annals of Math.71, 111-152 (1960) · Zbl 0098.13004 · doi:10.2307/1969881
[4] Knöller, F. W.: 2-dimensionale Singularitäten und Differentialformen. Math. Annalen206, 205-213 (1973) · Zbl 0258.32002 · doi:10.1007/BF01429208
[5] Laufer, H. B.: On rational singularities. Amer. J. Math.94, 597-608 (1972) · Zbl 0251.32002 · doi:10.2307/2374639
[6] Siu, Y. T.: Absolute Gap-sheaves and extensions of coherent analytic sheaves. Trans. Amer. Math. Soc.141, 361-376 (1969) · Zbl 0184.11001 · doi:10.1090/S0002-9947-1969-0243117-4
[7] Wagreich, P.: Elliptic singularities of surfaces. Amer. J. Math.92, 419-454 (1970) · Zbl 0204.54501 · doi:10.2307/2373333
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.